Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 71, NWS Gaylord, MI

July 18, 2016

NWS Gaylord, MI issued this small craft advisory at Jul 18, 2016, 3:14 AM EDT. It took effect at Jul 18, 2016, 5:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2016, 3:14 AM EDT (07:14 UTC)
In effect from
Jul 18, 2016, 5:00 AM EDT
Expired
Jul 18, 2016, 8:00 PM EDT
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

375 
WHUS73 KAPX 180714
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
314 AM EDT MON JUL 18 2016

LHZ349-LMZ323-342-344>346-180815-
/O.CAN.KAPX.SC.Y.0070.000000T0000Z-160718T0900Z/
STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
314 AM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-181515-
/O.NEW.KAPX.SC.Y.0071.160718T0900Z-160719T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
314 AM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
605 
WHUS73 KAPX 180814
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 AM EDT MON JUL 18 2016

LHZ347-348-181615-
/O.CON.KAPX.SC.Y.0071.160718T0900Z-160719T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
414 AM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
596 
WHUS73 KAPX 181451
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1051 AM EDT MON JUL 18 2016

LHZ347-348-182300-
/O.CON.KAPX.SC.Y.0071.000000T0000Z-160719T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1051 AM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
116 
WHUS73 KAPX 181845
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
245 PM EDT MON JUL 18 2016

LSZ321-322-190000-
/O.EXA.KAPX.SC.Y.0071.000000T0000Z-160719T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
245 PM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-190000-
/O.CON.KAPX.SC.Y.0071.000000T0000Z-160719T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
245 PM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
550 
WHUS73 KAPX 181949
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT MON JUL 18 2016

LHZ347-348-LSZ321-322-190000-
/O.CON.KAPX.SC.Y.0071.000000T0000Z-160719T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
349 PM EDT MON JUL 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 18, 2:58 AM EDT, 16 minutes earlier.

Area forecast discussion, Jul 18, 2:58 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
258 AM EDT MON JUL 18 2016

.UPDATE...
Issued at 1017 PM EDT Sun Jul 17 2016

Cluster of vigorous t-storms moving into eastern upper MI late
this evening. Storms are at the nose of an instability plume
poking up into eastern WI/Bay of Green Bay area. Mucapes feeding
this activity are only in the 500-700j/kg range, none too
impressive, but 0-6km bulk shear values are around 50kt, promoting
some supercell structures and more intense storms than we would
otherwise expected. Cluster will continue to propagate ese-ward
across eastern upper/far northern lower, approaching severe levels
at times (though storms have been reluctant to cross that line
thus far).

Extra attention is worthy for the Straits region, which of course
has considerably more boat traffic than usual this evening.

&&

.SHORT TERM...(This evening THROUGH mONDAY)
Issued at 351 PM EDT Sun Jul 17 2016

IMPACTS: Showers and thunderstorm CHANCES and storm severity.
Possibly some pretty gusty winds in spots into evening.

Synoptic pattern and observations:

An MCV continues to lift into the region with a weak sfc low
pressure lifting toward the Straits. This continues to push showers
across the NE CWA, fed by increasing moisture aloft on the nose of a
still strong LLJ. The clouds and rain have resulted in a complete
lack of instability for thunder, as was expected earlier. The latest
marginal risk for severe storms has been cut well back to along
and SE of a line from HTL-APN. We have not been able to tap the
strong winds aloft very much, but slow mixing off to the SW, well
behind the rain, is starting to get into it. Gusts to 30 mph, likely
stronger in the GTV Bay region, is starting to spread to the NE from
Manistee. Further upstream, sharp upper trough continues to push a
cold front SE through SW Ontario, and couple with daytime heating, a
line of showers and storms has developed. Also, associated with a
weaker MCV/vort max and weak sfc low, a band of showers and storms
was working across the arrowhead of MN. A cold front extended to the
south of this low, through MN and back into NE. Cumulus has been
developing out ahead across NRN Wisconsin where the morning MCS
didn't turn over the atmosphere as much. Not a lot of vertical
extent at this point. Crazy complex pattern.

Synoptic pattern evolution:

Some partial clearing of the clouds is expected through the evening,
especially south of M-72. Temperatures will be able to rise into the
middle 70s to lower 80s while mixing deepens enough to where SW
winds aloft will increase with gusts 25 to 35 mph. We will also be
able to develop at least some instability due to the advection of
higher theta-e air and warming. This is also where subsidence behind
the departing rains is likely less. Regardless, convection is tied
to the features mentioned above, and we are most likely going to
have to wait for their arrival before we start thinking potential
showers and storms. The axis of highest theta-e air lays over us
this evening, mainly across nrn lower. MUCAPES rise to as high as
250-500j/kg in eastern upper, to around 1200j/kg along M-55 as the
front/pre-frontal trough from MN arrives. We can either spark some
isolated to scattered showers/storms with the front, or watch a
developing band from Wisconsin work our way. Loss of heating and lack
of of better forcing which remain across the nrn CWA will most
likely not bring any widespread coverage of showers. The front
should be able to bring us something, but severe chances are minimal
at best. There is less instability expected in the NRN half of the
CWA as the MCV/vort max from the arrowhead arrives. Maybe some
better coverage of showers there, but storms and severe chances
certainly not as likely.

The stronger shortwave working through Ontario will push the better
forcing north of SSM, while the cold front sweeps through overnight.
Could see some remnant showers cross Lake Superior, but being well
into the night, no thunder expected. Rather, expect to feel lowering
humidity late tonight through Monday with some scattered cumulus. No
rain chance.

Low temperatures tonight in the low 60s eastern upper to the upper
60s nearer the Saginaw Bay. Highs Monday around 70F eastern upper to
the low 80s in downsloping areas nearer Saginaw Bay in NW flow.

.LONG TERM...(Monday night through Sunday)
Issued at 351 PM EDT Sun Jul 17 2016

Long term... /Monday Night through Wednesday/

Weather Impacts: None expected.

Synoptic pattern: Low amplitude trough aloft over the northeast
quadrant of the CONUS Monday night will steadily move east and give
way to a building ridge of high pressure aloft that will spread
across the Upper Mississippi Valley and into the western Great Lakes
by Wednesday. Surface high pressure initially over the Great Lakes
Tuesday will drift east by Wednesday and return flow on back side of
high will advect increasingly warm/moist air into the region -
resulting in a risk for storms beginning late Wednesday.

Monday Night and Tuesday: Surface high pressure will build into the
region Monday night and be located directly overhead by 12Z Tuesday.
This will result in mainly clear skies, light winds, and comfortable
temperatures. Lake breezes should abound along the shores of the
Great Lakes on Tuesday with this regime. Lows Monday night will dip
into the coolish 40s, with highs Tuesday in the comfortable 70s.

Tuesday Night and Wednesday: As surface high moves east, lower
tropospheric WAA will commence across the Upper Mississippi Valley
and Great Lakes and this will help to build aforementioned upper
ridge. 850 mb temps will moderate from +10-13C Tuesday to +17-20C by
late Wednesday, as 500 mb heights build to +588 dm over northern
Michigan.  Models are in reasonable agreement that convection will
fire during the day near apex of building upper ridge coincident
with focused 850 mb inflow axis. Expectation is for widely scattered
midday storms over western U.P. and Wisconsin to drift ESEWD (and/or
develop) into NW Lower and E Upper during the afternoon where CAPEs
will be above 1000 J/kg - thanks to highs reaching the low-mid 80s
and surface dew points starting to creep upward.

BBS

Wednesday night through Sunday...

By Wednesday night, surface high pressure continues to shift off to
the east with shower and thunderstorm chances increasing across much
of northern Michigan ahead of a mid-level shortwave expected to
round the building ridge axis over the heart of the country,
arriving into the Great Lakes by Thursday morning. With little
dynamic forcing for ascent and a rather subtle wave, severe storms
are not anticipated at this time.

Strong upper-level ridging continues through at least Friday with
very warm weather perhaps being the main story in the extended
before dampening thanks to a strong wave moving through southern
Canada expected to lower heights and result in more zonal flow
across much of the country for next weekend. However, prior to zonal
flow prevailing, several additional shortwaves are expected to cross
the northern Great Lakes through Friday in a "ring of fire" type
pattern, bringing additional scattered shower/storm chances. As was
mentioned yesterday, guidance run-to-run consistency limits overall
confidence as to which wave(s) will produce the best precip chances,
ultimately resulting in low end chance PoPs throughout the Wednesday
night through Friday night timeframe. Details regarding the
potential for severe weather with a pattern conducive for a MCS or
two crossing portions of the Great Lakes will have to be monitored
as we get closer. Weak sfc high pressure noses in from the north
Saturday through the first half of Sunday with little in the way of
sensible weather at this juncture, but will continue to monitor in
future outlooks as the pattern remains fairly unsettled through the
end of the forecast period.

Warm temperatures continue with the warmest days expected to be
Thursday and Friday where highs are expected to top out in the upper
80s to mid-90s across many areas. Low-mid 80s expected Saturday-
Sunday. Mild overnight lows anticipated as well, ranging from the
low 60s to low 70s.

Gillen

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 256 AM EDT Mon Jul 18 2016

...VFR conditions to continue...

High pressure will build into the area today and tonight, bringing
dry conditions and no restrictions along with it. May see some
relatively high base cu development later this morning and
afternoon, particularly across northeast lower Michigan. Clear
skies tonight. Marginally gusty northwest winds, especially this
morning, with winds going calm/light and variable tonight.

&&

.MARINE...
Issued at 351 PM EDT Sun Jul 17 2016

...Significant changes to winds...

The better pressure gradient has been pushed south as an area of low
pressure and lighter winds will cross the Straits region by evening.
Will drop several of the advisories, although expect to feel winds
increase some into the evening. Winds shift more westerly tonight
and NW by Monday behind a cold front, where additional advisory
level gusts and choppy waters are possible around Presque Isle.

As far as storms, the chance for seeing them has lessened
significantly. There is a low chance for isolated to scattered
storms to develop this evening, and into the overnight hours nearer
the Saginaw Bay. There is even a lower chance for storms to be
severe.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ347-348.

LM...NONE.
LS...NONE.
&&

UPDATE...JZ
SHORT TERM...Dickson
LONG TERM...Gillen/BBS
AVIATION...MSB
MARINE...Dickson
Hazardous weather outlook, Jul 18, 3:13 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
313 AM EDT MON JUL 18 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-191200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
313 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE AT VARIOUS TIMES FROM WEDNESDAY
AFTERNOON THROUGH SATURDAY.

HEAT AND HUMIDITY WILL INCREASE MID TO LATE THIS COMING WORK WEEK.
HEAT INDICES IN THE MID AND UPPER 90S ARE POSSIBLE THURSDAY AND
FRIDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

MSB

In the hours before

Special weather statement, Jul 17, 9:31 PM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
931 PM EDT SUN JUL 17 2016

MIZ015-180200-
MACKINAC-
931 PM EDT SUN JUL 17 2016

...A LINE OF THUNDERSTORMS WILL AFFECT NORTHWESTERN MACKINAC
COUNTY...

AT 930 PM EDT...RADAR INDICATED THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR MCMILLAN TO 11 MILES EAST OF STEUBEN.
MOVEMENT WAS EAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CURTIS...CORINNE...GOULD CITY...ENGADINE AND GARFIELD TOWNSHIP.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4624 8586 4624 8515 4605 8579 4607 8587
TIME...MOT...LOC 0130Z 272DEG 40KT 4632 8575 4624 8623

JZ
Special weather statement, Jul 17, 10:00 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1000 PM EDT SUN JUL 17 2016

MIZ008-015-180245-
MACKINAC-CHIPPEWA-
1000 PM EDT SUN JUL 17 2016

...A LINE OF THUNDERSTORMS WILL AFFECT CHIPPEWA AND MACKINAC
COUNTIES...

AT 958 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF HULBERT TO BLANEY
PARK. MOVEMENT WAS EAST AT 40 MPH.

WINDS TO AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PICKFORD...RUDYARD...BREVORT...TROUT LAKE...EPOUFETTE...NAUBINWAY...
GARNET...KELDEN...GOULD CITY...ENGADINE...AND REXTON.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4625 8542 4625 8524 4630 8523 4624 8411
      4621 8408 4593 8503 4601 8535 4601 8548
      4599 8550 4604 8587 4613 8586
TIME...MOT...LOC 0158Z 278DEG 46KT 4627 8525 4610 8590

JZ
Local storm report, Jul 17, 11:40 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1140 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     MARINE TSTM WIND MACKINAC ISLAND         45.86N 84.64W
07/17/2016  M44 MPH          MACKINAC           MI   AWOS

&&

ASULLIVA
Local storm report, Jul 17, 11:50 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1150 PM EDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             SAINT IGNACE            45.87N 84.73W
07/17/2016  M1.00 INCH       MACKINAC           MI   SPOTTER

&&

ASULLIVA
Special weather statement, Jul 18, 12:03 AM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1203 AM EDT MON JUL 18 2016

MIZ016>018-180430-
EMMET-PRESQUE ISLE-CHEBOYGAN-
1203 AM EDT MON JUL 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EMMET...CHEBOYGAN...
AND NORTHWESTERN PRESQUE ISLE COUNTIES...

AT 1201 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NINE MILE POINT TO 8
MILES SOUTHWEST OF GOOD HART. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
PETOSKEY...CHEBOYGAN...HARBOR SPRINGS...PELLSTON...INDIAN RIVER...CONWAY...
ALOHA...ALANSON...FORTY MILE POINT...ONAWAY STATE PARK...BAYSHORE...ALOHA
STATE PARK...BRUTUS...TOPINABEE...BAY VIEW...BURT LAKE STATE PARK AND ODEN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4525 8472 4529 8474 4529 8484 4541 8524
      4544 8517 4552 8519 4573 8445 4572 8440
      4576 8437 4578 8428 4573 8427 4568 8413
      4556 8402 4556 8389 4551 8380
TIME...MOT...LOC 0401Z 288DEG 45KT 4574 8430 4547 8522

JZ
Local storm report, Jul 18, 12:11 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1211 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     MARINE TSTM WIND CHEBOYGAN               45.64N 84.47W
07/17/2016  M38 MPH          CHEBOYGAN          MI   AWOS

&&

ASULLIVA

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:31 PM EDTSpecial Weather StatementAPXMackinac29 min
Jul 17, 9:54 PM EDTSpecial Marine WarningAPX66 min
Jul 17, 10:00 PM EDTSpecial Weather StatementAPXMackinac45 min
Jul 17, 10:30 PM EDTSpecial Marine WarningAPX90 min
Jul 17, 10:55 PM EDTSevere Thunderstorm WarningAPXMackinac65 min
Jul 17, 11:56 PM EDTSpecial Marine WarningAPX64 min
Jul 18, 12:03 AM EDTSpecial Weather StatementAPXCheboygan27 min

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.